# SDR AALA202302028655

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A300*
- Aircraft serial: 7509
- Aircraft time: 18,066 hours, 7,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING BITE CHECK OF THE EMERGENCY POWER SUPPLY UNITS, EMERGENCY POWER SUPPLY UNIT 13WL BATTERY FAULT DISPLAYED. MAINTENANCE REPLACED THE BATTERY FOR EMERGENCY POWER SUPPLY UNIT 13WL PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
